# SDR ASOA04030

- Difficulty date: January 11, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Engine: Ge CF34*
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Eng Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE LT FORWARD IB CORNER OF THE ENGINE SUPPORT BEAM AT BL 36.20 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LT FORWARD IB CORNER OF THE ENGINE SUPPORT BEAM AT BL 36.20 IAW ASA EO 600-53-0070.  (M)
